# SDR 95FDEA01227

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 404
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK STRINGER AT BS 404 STR 2R.  ACCOMPLISHED STR REPAIR AT BS 404 STR 2R PER FEDEX SRM 53-10-3.
